Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
striving

When does it stop?

Recommended Posts

Was on a strong dose of accutane for 7 months, been off for 2 months now and my skin is still so tender. Everyday I wear sunglasses to work and when i get there and take them off for the next hour if I go to the bathroom the bridge of the nose from the sunglasses is bright red and looks like a huge cut from a good hour from very light pressure on my skin. The glasses are even padded. When does it stop when can i rest my hand on my cheek and it not be red for an hour?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×